# SDR DL73K010193

- Difficulty date: February 2, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 47,561 hours, 36,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS SEAT ROW 1 TO 4 AND CLOSET LIGHTS INOP.  REPLACED BATTERY AND POWER SUPPLY.
